Couldn't find what you looking for?

TRY OUR SEARCH!

This is my second motnh of taking birth control(Tri-Sprintec) and my period is three days late.Im really freaking out because i dont know what to do am i pragrent or am i over reacting?

Loading...

IT IS NORMAL for a woman to start her period ANYTIME during the placebo week, it normally does not come on the first day!

HOW late are you? ARE you already taking your new pack of pills??

IF you were pregnant a test would be accurate now, but it is unlikely.
Reply

Loading...

okay... so im on birth control too and this is also my 2nd month of taking it... my period was 4 days late and i had brown discharge for 3 days then nothing and it wasnt heavy enough to need a tampon for the only time i really notice it is after i go to the restroom when i wipe i dont know if the symptoms i have could relate to that or if its something else... which is really unusual for me cause i have taken this birth control before and never had this problem... my bf doesnt pull out and ive been having side pains and pains in my stomach that arent like when im cramping ive also been tired alot more.... im jsut worried cause like i said usually my period is right on time and ive never had this problem on this bc before im just a little bit scared... btu i havent started taking my bc again cause i dont want to mess anything up if i am pregnant.., should i take a test??how long should i wait before i take it or could it be just the birth control settling in?? but it didnt do this before but ive never been in this situation before... can you help?? :$
Reply

Loading...